# SDR CA970728009

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: 5905844
- Condition: Disintegrated
- Location: Flap Drive Lt
- Component: Sundstrandem, 735619C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE LEFT HAND FLAP SECONDARY FLEX DRIVE COUPLING ASSEMBLY, THE OUTBOARD BEARING WAS FOUND TO HAVE DISINTEGRATED. IT HAD TRAVELLED ALONG THE SHAFT DRIVE COUPLING FOR ONE INCH SCORING THE SHAFT AND THE SLEEVE SPLIT HALVES TO A DEPTH OF APPROXIMATELY 0.010 TO 0.015 INCHES.
